# SDR SWAA2021071982491

- Difficulty date: June 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB R/H FLOOR TO SIDEWALL BAFFLE HAS OVERSIZED HOLES COMMON TO UPPER HORIZONTAL FLANGE BETWEEN BS500B & BS500C; RBL25; WL156 ; / [01] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0  REMOVED FCB BAFFLE BS 500B-500C RBL 25 PER SRM 51-40-02-0G-0; [02] VERIFIED PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0.; [03] LOCATED AND DRILLED FCB L/H FLOOR TO SIDEWALL BAFFLE BETWEEN BS500B - BS500C RBL25 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505; [04] TYPO IN ITEM L/H INSTEAD OF R/H; [05] LOCATED AND DRILLED FCB R/H FLOOR TO SIDEWALL BAFFLE BETWEEN BS500B - BS500C RBL25 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505; [06] CORRECTED TYPO; L/H TO R/H; [07] VERIFIED ALL WORK AND THE CORRECTED TYPO; CONFIRMED; [08] OK TO INSTALL.; [09] OK TO INSTALL.; [10] INSTALLED NEW BAFFLE AT BS 500C-500B RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505.; [11] SRM 51-40-02-0G-0 USED FOR INSTALLATION OF NEW BAFFLE.; [12] INSTALLED NEW BAFFLE AT BS 500C-500B RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505. AND SRM 51-40-02.; [13] VERIFIED INSTALLED NEW BAFFLE AT BS 500C-500B RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505. AND SRM 51-40-02.
